Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have yellow and small pimples in nose area, forms pus, have acne, hair fall. Reason?

i m having yellow small pimles round my nose area n some big red pimples with sum pus on my nose area..i am using cetaphill but my skin had dried up.and if i m using any moisturer on my face it leads to more acne . i m suffering from acne for last 5 yrs earlir it was acne vulgaries now doctor are saying it is roseca.thy gave istoterion to but it lead to pimples on my scalp and hair fall
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using HCM..
you have pustules near nasal philtrum..
this is called dangerous area of face, because any infection here may lead cause infection of cavernous sinus..hence see your ENT surgeon for the examination and starting a broad spectrum antibiotics and local antibiotics..
start taking a multivitamin also..
all the very best..
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor